Anabolics
Search More Than 6,000,000 Posts
Results 1 to 21 of 21
  1. #1
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502

    Cool What are the Dangerous of running Accutane with TEST?

    hey bros, im going to a derm next week.......was wondering if i could use accutane at id say 40mg ed, along with this cycle below(i might add or drop the cycle depending on what my dosage is of accutane) by the way i will not be adding any orals just injectables. Please serious answers only as i have been sleeping on this for 2 weeks.


    wk1-15 sust 250/750mg wk
    wk 1-12 EQ 400/ 400mg wk

    wk 7-15 tren 75/ 225mg wk OR(not both)
    wk 11-16 winny 100/ 350mg wk

    p.s. in hs i took 40mg for 4 months while eating lots of protein and supplementing with creatine. went from 205 to 233 in those months with minimal acne face felt smooth like a baby.

  2. #2
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    help bros

  3. #3
    dannyboy62682's Avatar
    dannyboy62682 is offline Associate Member
    Join Date
    May 2004
    Location
    Hou-Tex!!
    Posts
    230
    you will be fine, just no orals. My cycle is about the same as yours.....good luck accutane is some rough stuff!

  4. #4
    dannyboy62682's Avatar
    dannyboy62682 is offline Associate Member
    Join Date
    May 2004
    Location
    Hou-Tex!!
    Posts
    230
    wait you got winny in there.....isnt that hard on the liver. I would watch out for that. I know when I started acct. I had one week of dbol left and my liver test came back all out of whack. They had to go back to normal before I could even start the acct.

  5. #5
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    cool i was thinking injectables arent that harsh on the liver. but with accutane short my gains????? thanks for the input danny boy

  6. #6
    dannyboy62682's Avatar
    dannyboy62682 is offline Associate Member
    Join Date
    May 2004
    Location
    Hou-Tex!!
    Posts
    230
    acctuane will not hinder gains, but becareful when taking the winny. Elevation in the liver values is possible when on winny and accutane does the same thing. I am sure you dont want a swiss chesse liver............................

  7. #7
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    yeah i think ill drop the winny i dont feel big enough to cut up...im just sticking to injectables as they are not as harsh as orals are illbe using sust250, eq, and tren (but at a low dosage 150mg-225mg a wk)

  8. #8
    dannyboy62682's Avatar
    dannyboy62682 is offline Associate Member
    Join Date
    May 2004
    Location
    Hou-Tex!!
    Posts
    230
    should be fine then...........good luck!

  9. #9
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    hey danny i only have acne on face and very minor acne on back, but it always get worse after and during pct(due to the hormone im balance). how many cycle of accutane have you been on???

  10. #10
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    anyone else had this experience

  11. #11
    akiraproject24's Avatar
    akiraproject24 is offline Registered User
    Join Date
    Jul 2004
    Location
    in a van down by the riv.
    Posts
    140
    I broke out terribly on shoulders, back and chest when I came off M1T (during nolva) I would imagine it would be near the same with test e. Go accutane all the way and get some chapstick!!

  12. #12
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    im on 80mgs of accutane right now hey danny boy hows your acne while on your cycle?

  13. #13
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    you run the risk of me calling you an idiot for not being as careful as you can... especially on 80 mg a day.. that's a hefty dose of accutane. Just wait until you're done with it.. for most people, acne doesn't come back.

  14. #14
    Superhuman's Avatar
    Superhuman is offline Banned
    Join Date
    Mar 2004
    Location
    USA
    Posts
    3,816
    be careful with the psychological side effects. some people have been reported to commit suicide from that acne medication. I took it for a month - it made me really depressed and I seriously considered suicide, but once I stopped I felt better again. I had no idea why I felt like that until someone told me it was the medication.

  15. #15
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    yes i took in hs in 2000 for 4 months at 40mgs but im a bigger guy now so the doctor and i calculated my dosage based on my current weight

  16. #16
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    do you guys think acne will come back if i hit up sust250 and deca again?

  17. #17
    big_guy is offline Associate Member
    Join Date
    Aug 2001
    Posts
    298
    Quote Originally Posted by chrisAdams
    you run the risk of me calling you an idiot for not being as careful as you can... especially on 80 mg a day.. that's a hefty dose of accutane. Just wait until you're done with it.. for most people, acne doesn't come back.
    CA hit the nail on the head. just wait untill your finished with accutane. my derm put me on accutane and it worked wonders. i have done cycles since then and had no acne. like he said, MANY people never get acne again after taking accutane.

  18. #18
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    thanks bros

  19. #19
    tvd220 is offline Member
    Join Date
    Apr 2004
    Posts
    874
    im in a sim situation as you, but i am already in 10th week of accutane. It has completely cleared my face and reduced oil almost 100%, but my back and chest are still ****ed up. I plan on going back on cycle with in a month, but am waiting for my body to clear up first.

    I am hoping that the cycle does not reverse the accutane treatment!!

  20. #20
    tvd220 is offline Member
    Join Date
    Apr 2004
    Posts
    874
    ps im on 80mg a day. No depression, just dry lips and a lil body rash

  21. #21
    yom
    yom is offline Associate Member
    Join Date
    Nov 2004
    Posts
    452
    accutane ****s with you mentally . deprssionn, anxiety ,stress .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •